# SDR SWAA2024070989648

- Difficulty date: May 24, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN UPPER AREA HAS A CHAFE MARK AT STA 520 LBL 45.50 MKD (107-017)<[01] EVALUATED DAMAGE REMOVAL AT SEAT TRACK CROWN UPPER SURFACE; MATERIAL REMOVED 0.026' MAXIMUM ALLOWABLE REMOVAL 0.020'. FOUND OUT OF LIMITS REF SRM 53-00-52-1A-1 DEPTH GAUGE USED B/C: 173805 DUE DATE: 10/24/2024 ACCOMPLISHED CUTOUT OF DAMAGED SEAT TRACK SECTION FROM 500C+9' TO 520 AND LOWER HORIZONTAL FLANGES OF THE INITIAL SEAT TRACK BETWEEN STA 500C AND 500D LBL 45.50 AS-PER SRM 53-00-52-2R-4 FIG 202 DETAIL D. FIG 202 VIEW B-B. INSTALLED REPAIR PARTS ;SEAT TRACK SECTION AND CHANNEL BETWEEN STA 500C TO 520 AS PER B737-700 SRM 53-00-52-2R-4 REPAIR 4 AND SRM 51-40-02-0G-0. BMS 5-95 80HR SEALANT MIX TIME 6/13/2024 9:00PM SEALANT SQUEEZE OUT TIME: 5:00AM 6/17/2024;[02] CORRECTION TO STEP 1 SHOULD READ: ACCOMPLISHED PERMANENT REPAIR CATEGORY 'A' AT SECTION 43 SEAT TRACK LBL 45.50 BETWEEN STA 500C TO 520 AS PER B737-700 SRM 53-00-52-2R-4 REPAIR 4. NO FURTHER ACTION REQUIRED.;[03] VERIFIED STEP 2.
